# SDR DALA2019091005239

- Difficulty date: September 10, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE BTW STA 650 AND 660 LONGERON 30 C1 AREA (SM). NRC 00490: SPLICE BTW STA 650 AND 660 LONGERON 30 C1 WAS REPAIRED PER ETI-17-19-168 REV 2 AND ER/A 581203-14 REV ORIGINAL. ASSOCIATED ER/A 14-581203 ADDED FOR AC 9507. (LP #1263609)
